RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Bul. Acad. Ştiinţe Repub. Mold. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Bul. Acad. Ştiinţe Repub. Mold. Mat., 2010, Number 3, Pages 11–22 (Mi basm265)  

Research articles

Vague $BF$-algebras

A. R. Hadipoura, A. Borumand Saeidb

a Department of Mathematics, Islamic Azad University, Rafsanjan branch, Rafsanjan, Iran
b Department of Mathematics, Shahid Bahonar University of Kerman, Kerman, Iran

Abstract: In this paper, by using the concept of vague sets and $BF$-algebra we introduce the notions of vague $BF$-algebra. After that we state and prove some theorems in vague $BF$-algebras, $\alpha$-cut and vague-cut. The relationship between these notions and crisp subalgebras are studied.

Keywords and phrases: (anti) fuzzy $BF$-algebras, vague sets, vague $BF$-algebra, vague-cut, (artinian, noetherian) $BF$-algebras.

Full text: PDF file (149 kB)
References: PDF file   HTML file

Bibliographic databases:
MSC: 06F35, 03G25, 03E72
Received: 08.02.2010
Language:

Citation: A. R. Hadipour, A. Borumand Saeid, “Vague $BF$-algebras”, Bul. Acad. Ştiinţe Repub. Mold. Mat., 2010, no. 3, 11–22

Citation in format AMSBIB
\Bibitem{HadBor10}
\by A.~R.~Hadipour, A.~Borumand Saeid
\paper Vague $BF$-algebras
\jour Bul. Acad. \c Stiin\c te Repub. Mold. Mat.
\yr 2010
\issue 3
\pages 11--22
\mathnet{http://mi.mathnet.ru/basm265}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2791972}
\zmath{https://zbmath.org/?q=an:1234.03037}


Linking options:
  • http://mi.mathnet.ru/eng/basm265
  • http://mi.mathnet.ru/eng/basm/y2010/i3/p11

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Buletinul Academiei de Ştiinţe a Republicii Moldova. Matematica
    Number of views:
    This page:152
    Full text:49
    References:14
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019